# SDR UPS97224405

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON UNDERSIDE OF HORIZONTAL FLANGE OF BS 740 BODY FITTING LBL 65 WL 207.  BODY FITTING REPAIRED IN ACCORDANCE WITH BFG ER 97-2479 AND UPS ENGINEERING FILE DOCUMENT 727-53-1959.
